Hölder domains and the boundary Harnack principle

ResearchWorks/Manakin Repository

Search ResearchWorks


Advanced Search

Browse

My Account

Statistics

Related Information

Hölder domains and the boundary Harnack principle

Show simple item record

dc.contributor.author Banuelos, Rodrigo
dc.contributor.author Bass, Richard F.
dc.contributor.author Burdzy, Krzysztof
dc.date.accessioned 2005-11-18T18:42:42Z
dc.date.available 2005-11-18T18:42:42Z
dc.date.issued 1991-10
dc.identifier.citation Bañeulos, R., R.F. Bass, & K. Burdzy. (1991). Hölder domains and the boundary Harnack principle. Duke Mathematical Journal, 64 (1), 195-200. en
dc.identifier.uri http://hdl.handle.net/1773/2171
dc.description.abstract A version of the boundary Harnack principle is proven. en
dc.description.sponsorship Research supported in part by NSF grants DMS 8958449, DMS 8822053 and DMS 8901255. en
dc.format.extent 143769 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.publisher Duke University Press en
dc.subject boundary Harnack principle en
dc.subject Hölder domains en
dc.title Hölder domains and the boundary Harnack principle en
dc.type Article en


Files in this item

Files Size Format View
paper34.pdf 140.3Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record